# SDR SIMA20171109008

- Difficulty date: November 9, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 33,347 hours, 28,911 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 14540944407
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ELECTRONICS COMPARTMENT DOOR CRACKED UNDER SUPPORT BRACKET FOR PIN. REPAIRED REAR ELECTRONICS COMPARTMENT DOOR IAW SRM 52-44-02.
